Medicine guide
PARACETAMOL/VITAMINE C/PHENIRAMINE MYLAN CONSEIL 500 mg/
As listed in the register: PARACETAMOL/VITAMINE C/PHENIRAMINE MYLAN CONSEIL 500 mg/200 mg/25 mg, poudre pour solution buvable en sachet
200 mg + 500 mg + 25 mg · poudre pour solution buvable
- Prescription status not stated
- Active substance
- Vitamine C + Paracétamol + Maléate De Phéniramine
- Made by
- MYLAN SAS
- Source
- Official label
Quoted from the official source. Not yet reviewed by Mediclarum — the leaflet in your pack is authoritative.
What it is for
Mediclarum has not yet retrieved and stored the official label for this product, so none of its text is shown here. Open the official leaflet
Details
| Made by | MYLAN SAS |
|---|---|
| Active substance | Vitamine C + Paracétamol + Maléate De Phéniramine |
| Strength | 200 mg + 500 mg + 25 mg |
| Form | poudre pour solution buvable |
| Route | orale |
| Marketed | No — authorised but not currently marketed, according to the register |
| Authorisation procedure | Procédure nationale |
| Name in the register | PARACETAMOL/VITAMINE C/PHENIRAMINE MYLAN CONSEIL 500 mg/200 mg/25 mg, poudre pour solution buvable en sachet |
| Packs | 8 sachet(s) papier aluminium polyéthylène |
| CIS | 61621858 |
| CIP13 | 3400927732492 |
Source: Base de données publique des médicaments · 2026-09-30 · not reviewed by a clinician
Source : Base de données publique des médicaments (ANSM / Ministère de la Santé), sous Licence Ouverte. Reuse terms: Licence Ouverte / Open Licence (Etalab).